Aug 06, 2014
Well I am still here, and coping as best I can. The Effexor took away depression, anxiety and panics. Just a few side effects, but the one I worried about most was the weight gain, as I felt it was affecting my health and self esteem.
I think the worse shock after coming off was that I felt emotions again. I found myself crying at silly little things. I have mild anxiety now, so that is a struggle. There are times when I feel depression lurking, and try to shake it off. And oh I find I can hardly eat now. My appetite has gone. I don't know whether that is because I stopped the anti depressant that made me eat more. It happened once before, and I lost weight, however, I had to go back on Effexor, and put the weight back on.
I cannot believe how much weight I have lost in a few months. I look in the mirror and the overweight old lady is getting skinny and looking really haggard. The skin is hanging off me, because at my age, it cannot stretch back onto my old bones. I felt and looked better when I was overweight and on Effexor. But as it took me many months and hard work to withdraw, no way do I want to go back on medication. I will try my hardest to fight.
I have had problems with spinal arthritis and now tummy problems, and not feeling too good. Tablets doctor gave me for my tummy gave me terrible agitation, and I had to stop them after 10 days. So now every morning I feel awful, and have constant nausea. But I have to live with it. Getting old is no fun.
I have a family who I love, and who loves me. I battle on.